# SDR CALA0400590

- Difficulty date: July 23, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N13665
- Make and model: Boeing 737524
- Aircraft serial: 28926
- Aircraft time: 15,606 hours, 8,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 141A160417
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN THE FORWARD ENTRY DOOR UPPER AFT CORNER DOOR STOP.  THE DOOR STOP FITTING WAS REMOVED AND REPLACED IAW ECRA 5210-01783.
